# SDR ASOA2015110614046

- Difficulty date: November 6, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 349 TO 485 RBL9 HAS CORROSION THROUGHTOUT TRACK.  UPON EVALAUTION FOUND SEAT TRACK AT FS 349 TO 485, RBL 9 TO BE OUT OF LIMITS IN REF RO SRM 53-21-49-101-001-A01.  R & R SEAT TRACK AT FS 349 T OF S485, RBL 9 IAW AMM 53-00-49-000-801-A01 AND 53-00-49-400-801-A01.
